# SDR DALA2019082304927

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 65,373 hours, 51,248 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN COCKPIT DESCENDING BETWEEN 17,000 AND 13,000. FAS DID NOT SMELL IT IN THE CABIN. C/W NO GO ODI PREV 2172 PER AMDS 2120-2367. FOUND NBR 1 ENG. TACH GEN. LEAKING, REF LOGS 6017312 & 6017313. C/W AMDS 2120-2368, OIL CONT. CLEANING, C/W AMDS 7100-2619 PNEU. SYS. DUCT BURNOUT. (LP6017308)
